# SDR 2005UALA00117

- Difficulty date: February 3, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 48,114 hours, 18,219 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DAMAGED STA 1618 AT STR 19L.   INSTALLED SKIN AND STRINGER REPAIRS.
